# SDR SWAA2025111133110

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 61,380 hours, 40,959 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENGINE START. THE ENGINE WOULD NOT ACCELERATE BEYOND 8 PERCENT.   R & R THE NR 2 ENG STARTER AIR TURBINE IAW AMM 80-11-01. OPS CHECKED IAW AMM 71-00-00-800-811-F00, OPS CHECKED GOOD.
